# SDR REXA2024022600216

- Difficulty date: February 16, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 22,420 hours, 16,914 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67033052963
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH COCKPIT FLOORBEAM IS CRACKED ON O/B AFT RADIUS.   COMPLIED WITH MHIRJ REO# 690-53-11-1689 REV. -- DATED 2024-02-22 FOR RBL12 COCKPIT FLOOR BEAM.
